Low-discrepancy sequences using duality and global function fields

Niederreiter, Harald
Özbudak, Ferruh


Number of rational places of subfields of the function field of the Deligne-Lusztig curve of Ree type
Cakcak, E; Özbudak, Ferruh (Institute of Mathematics, Polish Academy of Sciences, 2005-01-01)
Constructing sequences with high nonlinear complexity using the Weierstrass semigroup of a pair of distinct points of a Hermitian curve
Geil, Olav; Özbudak, Ferruh; Ruano, Diego (Springer Science and Business Media LLC, 2019-06-01)
Using the Weierstrass semigroup of a pair of distinct points of a Hermitian curve over a finite field, we construct sequences with improved high nonlinear complexity. In particular we improve the bound obtained in Niederreiter and Xing (IEEE Trans Inf Theory 60(10):6696-6701, 2014, Theorem3) considerably and the bound in Niederreiter and Xing (2014, Theorem4) for some parameters.
Good action on a finite group
Ercan, Gülin; Jabara, Enrico (Elsevier BV, 2020-10-01)
Let G and A be finite groups with A acting on G by automorphisms. In this paper we introduce the concept of "good action"; namely we say the action of A on G is good, if H = [H, B]C-H (B) for every subgroup B of A and every B-invariant subgroup H of G. This definition allows us to prove a new noncoprime Hall-Higman type theorem.
Character free proofs for two solvability theorems due to Isaacs
Kızmaz, Muhammet Yasir (Informa UK Limited, 2018-01-01)
We give character-free proofs of two solvability theorems due to Isaacs.
Some maximal function fields and additive polynomials
GARCİA, Arnaldo; Özbudak, Ferruh (Informa UK Limited, 2007-01-01)
We derive explicit equations for the maximal function fields F over F-q(2n) given by F = F-q(2n) (X, Y) with the relation A(Y) = f(X), where A(Y) and f(X) are polynomials with coefficients in the finite field F-q(2n), and where A(Y) is q- additive and deg(f) = q(n) + 1. We prove in particular that such maximal function fields F are Galois subfields of the Hermitian function field H over F-q(2n) (i.e., the extension H/F is Galois).
Citation Formats
H. Niederreiter and F. Özbudak, “Low-discrepancy sequences using duality and global function fields,” ACTA ARITHMETICA, pp. 79–97, 2007, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/47278.